# SDR ABXR2010081100036

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,929 hours, 37,951 cycles
- Engine: Pwa JT8D15
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STORM DAMAGE REPAIR MX EVENT A DENT WAS DISCOVERED ON THE RT WING L/E.  DENT WAS SMOOTH AND FREE FROM SHARP CREASES LOCATED ON THE LOWER SURFACE AND MEASURED 4.00" LONG X 1.20' WIDE 0.162 DEEP. THE DENT WAS COLD WORKED BACK TO ITS ORIGINAL SHAPE AND CONTOUR FOLLOWED BY A HFEC WITH NO DEFECTS NOTED.  ITEM WAS RETURNED TO SERVICE.
